Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/196282
Title: Исследования по математической экономике в БГУ
Authors: Ковалев, Михаил Михайлович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Народное образование. Педагогика
Issue Date: 2001
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2001. - № 3. – С. 44-52.
Abstract: The article summarizes the results received in Belorussian State University in the area of mathematical economics and decision theory.
URI: http://elib.bsu.by/handle/123456789/196282
ISSN: 0321-0367
Appears in Collections:2001, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
44-52.pdf6,4 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.